# SDR AU970074

- Difficulty date: January 15, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Swrngn SA226TC
- Engine: Garrtt TPE33110UA
- Propeller: Hartzl HCB3TN5
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Cylinder
- Part number: 54530011
- Condition: Cracked
- Location: Mlg Strut
- Component: Swrngn, MLG
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MAIN LANDING GEAR UPPER STRUT CYLINDER CRACKED - FOUND DURING INSPECTION IAW AD/SWSA226/78 (SB 226-32-033)
